I had Palomar Starlux ablative & non-ablative done 16 days ago. On day 2 I had a fever & tiny fast spreading pustules. I was dx with a Staph infection and treated with Bactrim. 4 days post Bactrim I had a reaction and was instructed to discontinue use. Yesterday on day 15 I used a different sunscreen than was recommended (I needed to reapply and didn't have it with me) and I've had a rash (flat/blotchy/pink) and extreme itchiness since then. Dermatitis or infection? Should I call my derm?
Dermatitis or an Infection Post Laser Resurfacing?
Doctor Answers (1)
Reaction after ablative resurfacing
Ablative resurfacing does have risks, including but not limitied to infection and secondary scarring from the infection. You absolutely need to see your treating physician to ensure that you are treating the reaction appropriately.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.